$20.10
In stock
Guaranteed refund or reship if you haven't received your order
Secure and encrypted payment processing
We ship to over 40 countries including the USA, UK, Europe, Australia and Japan

Pharmacological properties

combined drug whose action is due to its components.

It has anti-inflammatory, analgesic and antipyretic effects. Inhibits prostaglandin synthesis. Reduces the severity of pain in the joints at rest and movement, reduces morning stiffness and swelling of the joints, contributes to an increase in range of motion. Caffeine enhances the analgesic effect of ibuprofen and paracetamol. Under the influence of caffeine, diuresis is somewhat increased (mainly due to a decrease in the reabsorption of electrolytes in the renal tubules), which causes a moderate decongestant effect.

Pharmacokinetics Paracetamol is rapidly and almost completely absorbed in the digestive tract. WITHmax in blood plasma is reached 30-60 minutes after administration, and T½ is 1–4 hours after taking a therapeutic dose. In case of severe liver failure, it increases to 5 hours. With renal failure T½ does not increase, however, since excretion by the kidneys is limited, the dose of paracetamol must be reduced.

Paracetamol passes through the BBB, as well as into breast milk of breast-feeding.

Ibuprofen after administration is rapidly absorbed from the digestive tract. WITHmax in blood plasma is achieved 45 minutes after administration, in synovial fluid - 3 hours after administration. Ibuprofen is metabolized in the liver, excreted by the kidneys unchanged and in the form of metabolites. T½ - about 2 hours

Caffeine is absorbed quickly after administration. WITHmax in plasma reached after about 20-60 minutes, T½ - about 4 hours

Indications

Pain syndrome of various intensities (dysmenorrhea, menstrual pain, headache, neuralgia, myalgia, arthralgia, toothache).

Elevated body temperature (with influenza and SARS); as part of a comprehensive treatment of postoperative pain; a decrease in the severity of the symptoms of rheumatoid arthritis and osteoarthritis.

Application

Adults and adolescents over the age of 16 years - 1-2 capsules every 4-6 hours, depending on the intensity of the pain syndrome and medical recommendations. daily dose - no more than 6 capsules.

Children and adolescents aged 12-16 years - 1 capsule 1-2 times a day.

The capsule is taken without chewing, washed down with a sufficient amount of liquid (1 glass of water). As a rule, the duration of treatment is 3–7 days. In the absence of positive dynamics, the treatment regimen must be reviewed.

The maximum period of use in children without consulting a doctor is 3 days.

The interval between doses is ≥4 hours.

Do not exceed recommended dose.

Contraindications

Hypersensitivity to paracetamol, ibuprofen, caffeine or any other component of the drug, a stomach ulcer currently or in history (≥2 clear episodes of an exacerbation of an ulcer or bleeding), bleeding in the upper gastrointestinal tract or a history of perforation associated with previous NSAID treatment; acute pancreatitis, severe liver and / or kidney dysfunction, congenital hyperbilirubinemia, glucose-6-phosphate dehydrogenase deficiency, alcoholism, blood diseases, severe anemia, leukopenia, thrombosis, thrombophlebitis, with increased arousal conditions; sleep disturbance; heavy ag; organic diseases of the cardiovascular system; angle-closure glaucoma; epilepsy, hyperthyroidism, decompensated heart failure, cardiac conduction disturbances, severe atherosclerosis, vasospasm tendency, coronary heart disease, prostate hypertrophy, severe diabetes mellitus, allergic reaction in the form of ba, rhinitis, angioedema, etc., after the use of acetylsalicylic acid or other NSAIDs, the use of the drug simultaneously with NSAIDs, advanced age.

Do not use together with MAO inhibitors, COX-2 and within 2 weeks after cessation of their use; contraindicated in patients using tricyclic antidepressants or β-adrenergic blockers. Gilberts syndrome. Age to 12 years.

Side effects

The following are adverse reactions to the drug, distributed according to the meddra classification.

From the immune system: hypersensitivity in the form of urticaria and itching; severe hypersensitivity reactions manifested: swelling of the face, tongue and larynx, shortness of breath, tachycardia, arrhythmia, decreased or increased blood pressure, anaphylaxis, Quinckes edema, hepatorenal syndrome, exacerbation of asthma and bronchospasm.

From the side of the nervous system: headache, dizziness, irritability, nervousness, depression, drowsiness, insomnia, anxiety, psychomotor agitation, emotional instability, cramps, paresthesias, aseptic meningitis, some of which symptoms (stiff neck, headache, nausea, vomiting, fever and disorientation) can occur in patients with existing autoimmune diseases, such as systemic lupus erythematosus, mixed connective tissue disease.

On the part of the blood and lymphatic systems: hematopoiesis, agranulocytosis, anemia (including hemolytic and aplastic), decreased hematocrit and hemoglobin levels, sulfhemoglobinemia and methemoglobinemia (cyanosis, shortness of breath, heart pain), leukopenia, neutropenia, pancytopenia, t. The first signs are: high body temperature, sore throat, oral ulcers, flu symptoms, severe exhaustion, unexplained bleeding and bruising.

Digestive disorders: abdominal pain, heartburn, ulcerative stomatitis, dyspepsia and nausea, diarrhea, flatulence, constipation and vomiting, pancreatitis, duodenitis, esophagitis, gastritis, ulcer, perforation or gastrointestinal bleeding, which in some cases can lead to fatal outcome, especially in the elderly; exacerbation of ulcerative colitis and Crohns disease.

From the urinary system: acute renal failure; renal colic; papillonecrosis, especially with prolonged use, associated with an increased content of urea in the blood plasma, and edema; cystitis; hematuria; interstitial nephritis; nephrotic syndrome; oliguria; polyuria; tubular necrosis, glomerulonephritis; aseptic pyuria.

From the sensory organs: hearing impairment, hearing loss, ringing or tinnitus, blurred vision, a change in the perception of colors, toxic amblyopia.

From the respiratory system: bronchospasm in patients sensitive to acetylsalicylic acid and other NSAIDs.

From the side of the heart: heart failure, edema.

From the vascular system: arterial thrombosis (myocardial infarction or stroke).

From the endocrine system and changes in metabolism: hypoglycemia, up to hypoglycemic coma; decreased appetite, dry mucous membranes of the eyes and oral cavity; rhinitis.

On the part of the liver: impaired liver function, increased activity of liver enzymes, hepatonecrosis (dose-dependent effect), liver failure, with prolonged treatment, hepatitis and jaundice can occur.

On the part of the skin and subcutaneous tissues: skin allergic reactions, rash, purpura, peeling of the skin, itching, alopecia, photosensitivity; angioedema, severe skin reactions, such as polymorphic erythema (including Stevens-Johnson syndrome) and epidermal necrolysis.

Common disorders: malaise and fatigue.

Laboratory studies: a decrease in hemoglobin levels.

Concomitant use of the drug in recommended doses with products containing caffeine can enhance the side effects caused by caffeine, such as:

Mental disorders: headache, dizziness, increased irritability, anxiety, irritability, palpitations, anxiety, insomnia due to central nervous system stimulation;

from the gastrointestinal tract: nausea caused by irritation of the gastrointestinal tract.

special instructions

In patients with impaired liver function, as well as those who take paracetamol for a long time, it is recommended to regularly perform functional liver tests. if the patient uses warfarin or similar drugs that have an anticoagulant effect, consult a doctor before using Tamipul.

Patients who take analgesics daily for mild arthritis should consult a doctor before using the drug.

Patients with severe infections, such as sepsis, which are accompanied by a decrease in glutathione levels when taking paracetamol, may increase the risk of metabolic acidosis. Symptoms of metabolic acidosis are deep, rapid or difficult breathing, nausea, vomiting, loss of appetite. Seek medical attention immediately if these symptoms occur.

With the simultaneous use of oral anticoagulants and paracetamol in high doses, it is recommended to determine prothrombin time. During treatment, alcohol should be avoided. Patients should be warned not to use other drugs containing paracetamol at the same time.

Reception of paracetamol can affect the results of laboratory tests of uric acid and glucose in the blood.

In case of impaired liver and kidney function, the drug should be used only as directed by a doctor. At high doses (exceeding 6 g / day), paracetamol is toxic to the liver. However, a negative effect on the liver can occur at much lower doses in the case of alcohol consumption, the use of inducers of liver enzymes or other substances that have a toxic effect on the liver.

It should be used with caution (after consulting a doctor) to start using the drug in patients who have high blood pressure, fluid retention, and edema in the treatment of NSAIDs.

The severity of side effects can be reduced by briefly applying the minimum effective dose necessary to eliminate the symptoms.

Effect on the cardiovascular and cerebrovascular system. Clinical studies and epidemiological studies indicate that the use of ibuprofen, especially at high doses (2.4 g / day), as well as prolonged use, can lead to a slight increase in the risk of arterial thrombotic complications (myocardial infarction or stroke). In general, data from epidemiological studies do not indicate that the use of ibuprofen in low doses (1.2 g / day) can lead to an increased risk of myocardial infarction. For patients with uncontrolled hypertension, congestive heart failure, diagnosed with coronary artery disease, peripheral artery disease and / or cerebrovascular disease, a doctor can prescribe long-term treatment only after a thorough analysis. Patients with pronounced risk factors for cardiovascular complications (such as hypertension, hyperlipidemia, diabetes mellitus, smoking) should be prescribed long-term NSAID treatment only after a thorough assessment.

Bronchospasm can occur in patients with AD or allergic diseases at present or with a history of bronchospasm.

Systemic lupus erythematosus and systemic connective tissue diseases are an increased risk of aseptic meningitis.

Chronic inflammatory bowel disease (ulcerative colitis, Crohns disease) - as these diseases can worsen.

Symptoms of hypertension and / or heart failure due to severe impairment of liver function may worsen and / or lead to fluid retention.

Effect on the kidneys. Long-term use of NSAIDs can lead to a dose-dependent decrease in prostaglandin synthesis and provoke the development of renal failure.Patients with impaired renal function, cardiac impairment, impaired liver function, patients who use diuretics, and elderly patients are at high risk. In such patients, it is necessary to monitor renal function.

Effect on the liver. Impaired liver function. Liver diseases increase the risk of liver damage with paracetamol. The risk of overdose is higher in patients with non-cirrhotic alcoholic liver diseases.

Impact on fertility in women. There is limited evidence that drugs that inhibit COX / prostaglandin synthesis may affect the ovulation process. However, this effect is reversible and ceases after the end of treatment. Long-term use (regarding a dose of 2.4 g / day, as well as a treatment duration of more than 10 days) ibuprofen can impair female fertility and is not recommended for women who are planning a pregnancy. Women who cannot become pregnant or are being screened due to infertility should be discontinued.

Effect on the digestive tract. NSAIDs should be used with caution in patients with chronic inflammatory bowel disease (ulcerative colitis, Crohns disease), as these conditions may worsen. There are reports of cases of gastrointestinal bleeding, perforation, ulcers, which may have been fatal and occurred at any stage of NSAID treatment, regardless of the presence of warning symptoms or the presence of severe gastrointestinal disturbances in the anamnesis.

The risk of gastrointestinal bleeding, perforation, ulcers increases with an increase in the dose of NSAIDs in patients with a history of ulcers, especially if it is complicated by bleeding or perforation, and in elderly patients. These patients should start with minimal doses. Caution should be exercised in treating patients receiving concomitant medications that may increase the risk of gastrotoxicity or bleeding, such as oral corticosteroids or anticoagulants (e.g. warfarin) or antiplatelet agents (e.g. acetylsalicylic acid). With long-term treatment for these patients, as well as for patients requiring the concomitant use of acetylsalicylic acid in low doses or other drugs that may increase the risk of gastrointestinal complications, the appointment of a combination therapy with misoprostol or proton pump inhibitors should be considered by a doctor.

Patients with a history of gastrointestinal upset, especially the elderly, should be informed of any unusual symptoms of the gastrointestinal tract (mainly bleeding), especially gastrointestinal bleeding at the beginning of treatment. If gastrointestinal bleeding or ulcers develop in patients receiving ibuprofen, treatment should be stopped immediately.

On the part of the skin and subcutaneous tissue. Very rarely, with NSAIDs, severe skin reactions can occur, including exfoliative dermatitis, Stevens-Johnson syndrome, and toxic epidermal necrolysis. The highest risk of such reactions is noted in the early stages of therapy, in most cases the onset of such reactions occurs in the first month of treatment. The drug should be discontinued at the first sign of a skin rash, pathological changes in the mucous membranes, or with any other signs of hypersensitivity.

With prolonged use of painkillers in high doses, a headache can occur that cannot be stopped by increasing the dose of the drug. Prolonged and uncontrolled use of painkillers can lead to chronic kidney damage with a risk of kidney failure (analgesic nephropathy).

In one capsule of the drug contains about the same dose of caffeine as in a cup of coffee.When using Tamipul, it is necessary to limit the intake of drugs, food and drinks containing caffeine, since the use of a large amount of caffeine can cause nervousness, irritability, insomnia, and sometimes a rapid heartbeat.

Before using the drug, consult your doctor. If symptoms persist, consult a doctor.

Do not take the drug at the same time as other drugs containing paracetamol, ibuprofen or caffeine.

The drug contains E122, which can cause allergic reactions.

Interactions

With the simultaneous use of paracetamol with metoclopramide and domperidone, an increase in the absorption of paracetamol is possible, with cholesterol - a decrease in absorption.

With prolonged continuous use of paracetamol, an increase in the anticoagulant effect of warfarin and other coumarin drugs is possible, the risk of bleeding increases.

NSAIDs can enhance the effects of anticoagulants such as warfarin and weaken the effects of antihypertensive drugs or diuretics. Concomitant use with other NSAIDs may lead to increased side effects.

GCS can increase the risk of side effects from the gastrointestinal tract.

Taking the drug can cause an increase in the concentration of lithium in blood plasma.

Concomitant use with methotrexate can cause poisoning.

Barbiturates reduce the antipyretic effect of paracetamol. Anticonvulsants (including phenytoin, barbiturates, carbamazepine), which stimulate the activity of microsomal liver enzymes, can enhance the toxic effects of paracetamol on the liver due to an increase in the degree of conversion of the drug to hepatotoxic metabolites. With the simultaneous use of paracetamol with hepatotoxic drugs, the toxic effect of drugs on the liver increases. The simultaneous use of paracetamol in high doses with isoniazid increases the risk of developing hepatotoxic syndrome. Paracetamol reduces the effectiveness of diuretics. Do not use simultaneously with alcohol.

The simultaneous use of caffeine with MAO inhibitors can cause a dangerous increase in blood pressure. Caffeine enhances the effect (improves bioavailability) of antipyretic analgesics, potentiates the effects of xanthine derivatives, α- and β-adrenergic agonists, and psychostimulants.

Cimetidine, hormonal contraceptives, isoniazid enhance the effect of caffeine. Caffeine reduces the effect of opioid analgesics, anxiolytics, sleeping pills and sedatives, is an antagonist of drugs for anesthesia and other drugs that depress the central nervous system, a competitive antagonist of adenosine, ATP. With the simultaneous use of caffeine with ergotamine, the absorption of ergotamine in the gastrointestinal tract improves, with thyrotropic drugs, the thyroid effect increases. Caffeine reduces the concentration of lithium in the blood.

Do not use the drug in combination with:

  • acetylsalicylic acid, if a lower dose of acetylsalicylic acid (≤75 mg / day) is not prescribed by a doctor, as this can lead to a risk of side effects;
  • other NSAIDs. This can lead to an increased incidence of side effects.

With caution, ibuprofen should be used in combination with:

  • antihypertensive agents (ACE inhibitors and angiotensin II antagonists) and diuretics: NSAIDs may weaken the effect of diuretics and other antihypertensive drugs. In some patients with impaired renal function (for example, in patients with dehydration or in elderly patients with impaired renal function), the simultaneous use of ACE inhibitors or an angiotensin II antagonist and drugs that inhibit COX can lead to further deterioration of kidney function, including possible acute renal failure, which usually reversible.Therefore, such combinations should be prescribed with caution, especially in elderly patients. If long-term treatment is necessary, adequate hydration of the patient should be carried out and consideration should be given to monitoring renal function at the beginning of combined treatment, as well as with a certain frequency in the future. Diuretics can increase the risk of nephrotoxic effects of NSAIDs;
  • anticoagulants (NSAIDs may increase the therapeutic effect of anticoagulants such as warfarin);
  • antiplatelet and selective serotonin inhibitors (the risk of gastrointestinal bleeding may increase);
  • cardiac glycosides (can exacerbate heart failure, reduce glomerular filtration rate and increase blood plasma glycosides);
  • cyclosporins (possibly increased risk of nephrotoxicity);
  • mifepristone (NSAIDs should not be taken within 8-12 days after the use of mifepristone, this can lead to a decrease in the effect of the latter);
  • tacrolimus (increased risk of nephrotoxicity);
  • lithium and methotrexate (there is evidence of a potential increase in the level of lithium and methotrexate in blood plasma);
  • zidovudine (there is evidence of an increased risk of developing hemarthrosis and hematoma in HIV-infected patients receiving concomitant treatment with zidovudine and ibuprofen);
  • quinolone antibiotics (simultaneous use may increase the risk of seizures);
  • sulfonylurea preparations (possibly enhancing the effect).

Overdose

With prolonged use of the drug in high doses, it is possible to develop aplastic anemia, thrombocytopenia, pancytopenia, agranulocytosis, neutropenia, leukopenia. when taking the drug in high doses, it may cause disorders of the central nervous system (dizziness, psychomotor agitation, impaired orientation and attention, insomnia, tremor, nervousness, anxiety), and urinary system - nephrotoxicity (renal colic, interstitial nephritis, papillary necrosis).

In case of an overdose, increased sweating, psychomotor agitation or depression of the central nervous system, drowsiness, impaired consciousness, heart rhythm disturbance, tachycardia, extrasystole, tremor, hyperreflexia, convulsions may occur.

Symptoms of an overdose of paracetamol. Liver damage is possible in adults taking ≥10 g of paracetamol, and in children who took the drug at a dose of 150 mg / kg body weight. In patients with risk factors (prolonged use of carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, St. Johns wort or other drugs that induce liver enzymes, alcohol abuse; glutathione deficiency, such as digestive disorders, HIV infection, starvation, cystic fibrosis, cachexia) 5 g of paracetamol can lead to liver damage.

In the first 24 hours: pallor, nausea, vomiting, anorexia and abdominal pain, hepatonecrosis, increased activity of hepatic transaminases, increased prothrombin index. Damage to the liver can occur 12–48 hours after taking the drug in excessive doses. Disorders of glucose metabolism and metabolic acidosis, hemorrhages may occur. In severe poisoning, liver failure can progress to encephalopathy, which can lead to death. ARF with acute tubular necrosis can develop even in the absence of severe kidney damage. Cardiac arrhythmia and pancreatitis were also noted.

Treatment. In case of an overdose, emergency medical attention is necessary, even if there are no symptoms. Symptoms may be limited by nausea and vomiting, or may not reflect the severity of an overdose or the risk of organ damage. Activated charcoal treatment should be considered if an excessive dose of paracetamol was taken within 1 hour.The concentration of paracetamol in plasma should be measured ≥4 hours after administration (earlier concentrations are unreliable).

Treatment with N-acetylcysteine ​​can be applied within 24 hours after taking paracetamol, but the maximum protective effect occurs when it is used within 8 hours after taking.

The effectiveness of the antidote decreases sharply after this period. If necessary, the patient in / in should be administered N-acetylcysteine ​​according to current recommendations. In the absence of vomiting, methionine can be used orally as an appropriate alternative in remote areas outside the hospital.

Symptoms of an overdose of caffeine. Caffeine in high doses can cause rapid breathing, extrasystole, dizziness, affect state, epigastric pain, vomiting, diuresis, tachycardia or cardiac arrhythmia, CNS stimulation (insomnia, anxiety, agitation, anxiety, syndrome of increased neuro-reflex irritability, headache, tremor , cramps, nervousness and irritability). Clinically significant symptoms of an overdose of caffeine are also associated with liver damage with paracetamol.

Treatment. There is no specific antidote. But supportive measures, such as the use of β-adrenergic antagonists, can reduce the severity of cardiotoxic effects.

Symptoms of intoxication with ibuprofen. In most patients participating in clinical trials, the use of a significant amount of NSAIDs caused only nausea, vomiting, pain in the epigastric region or very rarely diarrhea. Tinnitus, headache, and bleeding from the digestive tract may occur. In more severe poisoning, toxic CNS lesions may occur in the form of drowsiness, sometimes nervous agitation, disorientation, or coma. Sometimes patients develop cramps. In severe poisoning, metabolic acidosis can occur, the prothrombin index may be increased, possibly due to the effect on blood coagulation factors. ARF and liver damage may occur. In patients with AD, the course of the disease may worsen. The use of 400 mg / kg in children can cause symptoms of intoxication. In adults, the dose-dependent effect is less pronounced. T½ with an overdose of 1.5-3 hours.

Treatment can be symptomatic and complementary, and also include the release of the respiratory tract and monitoring the symptoms of cardiovascular system disorders and vital signs until the condition returns to normal. Oral administration of activated carbon is recommended for 1 hour after the use of a potentially toxic amount of the drug. With frequent or prolonged seizures, diazepam or lorazepam iv should be taken. To treat AD, bronchodilators should be used.

Storage conditions

At a temperature not exceeding 25 ° c.

Tags: Tamipul